Solutions of Initial Value Problems of Two (3+2)-Dimensional Integrable Nonlinear Equations via Non-local ${\bar{\partial }}$-Method

Linlin Gui , Yufeng Zhang , Siqi Han

Communications on Applied Mathematics and Computation ›› 2026, Vol. 8 ›› Issue (5) : 1885 -1897.

PDF
Communications on Applied Mathematics and Computation ›› 2026, Vol. 8 ›› Issue (5) :1885 -1897. DOI: 10.1007/s42967-025-00520-3
Original Paper
research-article
Solutions of Initial Value Problems of Two (3+2)-Dimensional Integrable Nonlinear Equations via Non-local ${\bar{\partial }}$-Method
Author information +
History +
PDF

Abstract

The initial value problem (IVP) solutions of two (3+2)-dimensional integrable nonlinear equations, such as generalized Sawada-Kotera (SK) and generalized Date-Jimbo-Kashiwara-Miwa (DJKM) equations, which are constructed by the extension of the corresponding two-dimensional equations, are solved by means of the non-local ${\bar{\partial }}$-method. The above significant results provide a good inspiration for dealing with similar high-dimensional nonlinear equations.

Keywords

Sawada-Kotera (SK) equation / Date-Jimbo-Kashiwara-Miwa (DJKM) equation / Non-local ${\bar{\partial }}$-method / Initial value problem (IVP) / 35G2 / 45G10 / 45Q05

Cite this article

Download citation ▾
Linlin Gui, Yufeng Zhang, Siqi Han. Solutions of Initial Value Problems of Two (3+2)-Dimensional Integrable Nonlinear Equations via Non-local ${\bar{\partial }}$-Method. Communications on Applied Mathematics and Computation, 2026, 8 (5) : 1885-1897 DOI:10.1007/s42967-025-00520-3

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Ablowitz, M.J., Kaup, D.J., Newell, A.C., Segur, H..: Nonlinear-evolution equations of physical significance. Phys. Rev. Lett. 31, 125–127 (1973)

[2]

Ablowitz, M.J., Kaup, D.J., Newell, A.C., Segur, H.: The inverse scattering transform-Fourier analysis for nonlinear problems. Stud. Appl. Math. 53, 249–315 (1974)

[3]

Beals, R., Coifman, R.R.: Scattering, transformations spectrales et equations d’evolution nonlineare. I. Seminaire Goulaouic-Meyer-Schwartz, Ecole Polytechnique, Palaiseau exp. 22 (1981)

[4]

Beals, R., Coifman, R.R.: Scattering, transformations spectrales et equations d’evolution nonlineare. II. Seminaire Goulaouic-Meyer-Schwartz, Ecole Polytechnique, Palaiseau exp. 21 (1982)

[5]

Bogdanov LV, Manakov SV. Nonlocal ${\bar{\partial }}$-problem and (2+1)-dimensional soliton equations. J. Phys. A, 1988, 21: L537-L544.

[6]

Brenig L, Fairen V. Analytical approach to initial-value problems in nonlinear systems. J. Math. Phys., 1981, 22: 649-652.

[7]

Chadan, K., Colton, D., Pivrinta, L., Rundell, W.: An Introduction to Inverse Scattering and Inverse Spectral Problems. Society for Industrial and Applied Mathematics (1987)

[8]

Chai, X.D., Zhang, Y.F., Chen, Y., Zhao, S.Y.: The ${\bar{\partial }}$-dressing method for the (2+1)-dimensional Jimbo-Miwa equation. Proc. Am. Math. Soc. 150(7), 2879–2887 (2022)

[9]

Cheng L, Zhang Y, Lin MJ. Lax pair and lump solutions for the (2+1)-dimensional DJKM equation associated with bilinear Bäcklund transformations. Anal. Math. Phys., 2019, 9(4): 1741-1752.

[10]

Constantin, A., Gerdjikov, V.S., Ivanov, R.I.: Inverse scattering transform for the Camassa-Holm equation. Inverse Probl. 22, 2197 (2006)

[11]

Constantin A, Ivanov RI, Lenells J. Inverse scattering transform for the Degasperis-Procesi equation. Nonlinearity, 2010, 23: 2559.

[12]

Dubrovsky VG. The application of the ${\bar{\partial }}$-dressing method to some integrable (2+1)-dimensional nonlinear equations. J. Phys. A, 1996, 29: 3617-3630.

[13]

Fokas AS. Inverse scattering of first-order systems in the plane related to nonlinear multidimensional equations. Phys. Rev. Lett., 1983, 51: 3-6.

[14]

Fokas AS. Integrable nonlinear evolution partial differential equations in 4+2 and 3+1 dimensions. Phys. Rev. Lett., 2006, 96190201

[15]

Fokas, A.S.: Kadomtsev-Petviashvili equation revisited and integrability in 4+2 and 3+1. Stud. Appl. Math. 122, 347–359 (2009)

[16]

Fokas AS. Integrable nonlinear evolution equations in three spatial dimensions. Proc. R. Soc. A, 2022, 478: 20220074.

[17]

Fokas AS, Van DWMC. Complexification and integrability in multidimensions. J. Math. Phys., 2018, 59: 091413.

[18]

Gardner, C.S., Green, J.M., Kruskal, M.D., Miura, R.M.: Method for solving the Korteweg-de Vries equation. Phys. Rev. Lett. 19, 1095–1097 (1967)

[19]

Ghidaglia, J.M., Saut, J.C.: On the initial value problem for the Davey-Stewartson systems. Nonlinearity 3, 475 (1990)

[20]

Hayashi N, Kuniaki N, Masayoshi T. On solutions of the initial value problem for the nonlinear Schrödinger equations in one space dimension. Math. Z., 1986, 192: 637-650.

[21]

Kânoğlu U, Synolakis C. Initial value problem solution of nonlinear shallow water-wave equations. Phys. Rev. Lett., 2006, 97148501

[22]

Kaper HG, Leaf GK. Initial value problems for the Carleman equation. Nonlinear Anal., 1980, 4(2): 343-362.

[23]

Konopelchenko BG, Dubrovsky VG. Some new integrable nonlinear evolution equations in 2+1 dimensions. Phys. Lett. A, 1984, 102(1/2): 15-17.

[24]

Li CZ. $N$ = 2 supersymmetric extension on multi-component D type Drinfeld-Sokolov hierarchy. Phys. Lett. B, 2024, 855138771

[25]

Li CZ, Mironov A, Orlov AY. Hopf link invariants and integrable hierarchies. Phys. Lett. B, 2025, 860139170

[26]

Liu YQ, Wen XY, Wang DS. Novel interaction phenomena of localized waves in the generalized (3+1)-dimensional KP equation. Comput. Math. Appl., 2019, 78(1): 1-19.

[27]

Liu YQ, Wen XY, Wang DS. The $N$-soliton solution and localized wave interaction solutions of the (2+1)-dimensional generalized Hirota-Satsuma-Ito equation. Comput. Math. Appl., 2019, 77(4): 947-966.

[28]

Ma WX. $K$ symmetries and $\tau $ symmetries of evolution equations and their Lie algebras. J. Phys. A: Math. Gen., 1990, 23: 2707-2716.

[29]

Nishida T, Imai K. Global solutions to the initial value problem for the nonlinear Boltzmann equation. Publ. Res. Inst. Math. Sci., 1976, 12: 229-239.

[30]

Sun HG, Zhang Y, Baleanu D, Chen W, Chen YQ. A new collection of real world applications of fractional calculus in science and engineering. Commu. Nonlinear. Sci., 2018, 64: 213-231.

[31]

Wadati, M.: The modified Korteweg-de Vries equation. J. Phys. Soc. Jpn. 34, 1289–1296 (1973)

[32]

Wang HF, Zhang YF. Application of Riemann-Hilbert method to an extended coupled nonlinear Schrödinger equations. J. Comput. Appl. Math., 2023, 420114812

[33]

Zhang, Y.F., Gui, L.L.: Solutions of Cauchy problems for the Caudrey-Dodd-Gibbon-Kotera-Sawada equation in three spatial and two temporal dimensions. Axioms 14, 11 (2024)

[34]

Zhang YF, Gui LL, Feng BL. Solutions of Cauchy problems for the Gardner equation in three spatial dimensions. Symmetry, 2025, 17: 102.

[35]

Zhang YF, Mei JQ, Zhang XZ. Symmetry properties and explicit solutions of some nonlinear differential and fractional equations. Appl. Math. Comput., 2018, 337: 408-418.

[36]

Zhang YF, Tam HW. Discussion on integrable properties for higher-dimensional variable-coefficient nonlinear partial differential equations. J. Math. Phys., 2013, 54013516

Funding

National Natural Science Foundation of China(No.11971475)

Rights & permissions

Shanghai University

PDF

163

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉